A characterization of consistency of model weights given partial information in normal linear models

Hubert Wong, Bertrand Clarke

Research output: Contribution to journalArticle

Abstract

We characterize the consistency of posterior model probabilities that are computed conditional on affine functions of the outcome variable for normal linear models.

Original languageEnglish (US)
Pages (from-to)27-37
Number of pages11
JournalStatistics and Probability Letters
Volume68
Issue number1
DOIs
Publication statusPublished - Jun 1 2004

    Fingerprint

Keywords

  • Consistency
  • Model averaging
  • Partial information
  • Posterior probabilities

ASJC Scopus subject areas

  • Statistics and Probability
  • Statistics, Probability and Uncertainty

Cite this